ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Back to Search Results |
| Model Number |
CCWTT6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that after surgery the patient experienced flickering, headaches and the patient also stated that unable to see.The iol was explanted and exchanged for an unknown lens following the secondary implant procedure.Additional information has been received and stated that the iol was explanted and exchanged with a non-company lens following the secondary implant procedure.Additional information has been received and stated that the before being diagnosed with cataracts, the patient had no noticeable vision issues.Doctor recommended multifocal lens, but after surgery, for the next five plus months, patient could not see clearly.Also, the patient could not define colors and differentiate between colors such as a green background and a red eighteen wheel truck that almost hit him if patient could not see it.Problems started immediately and never subsided and also had flashes and constant headaches.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information provided in d.4.Additional information has been provided in h.3., h.6., and h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of a qualified cartridge, handpiece and viscoelastic.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the surgeon indicated, patient did receive a powerful toric lens (t6), and left my care before that was able to decipher if there was under-corrected or over-corrected astigmatism.Additional information was provided that the toric multifocal company (3.75cyl), 19.5 diopter (add power 2.2/3.2) lens was later replaced with a non company, 20.0 diopter, non toric monofocal lens model, by another surgeon.It was reported the patient had pre-existing nuclear sclerotic cataract, regular astigmatism, presbyopia.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).